# SDR FDEA201710052859

- Difficulty date: October 5, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 79,589 hours, 18,889 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OTBD FLAP, OTBD FWD HINGE (WING SIDE) BARREL NUT HOLE SURFACE CORRODED.  REWORKED IAW CMM 57-44-09. OUT OF LIMITS,  A REPAIR SHIM WAS FABRICATED AND INSTALLED IAW EA 1-5750-T0335621, PART 1, STEP 2.
